# SDR CA071219001

- Difficulty date: December 16, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 6131001001
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, LANDING GEAR SELECTOR LEVER SELECTED UP, BOTH LT AND RT MAIN GEAR DOOR CAUTION LIGHTS ILLUMINATED, BOTH MAIN GEARS FAILED TO RETRACT BUT NOSE GEAR HAD RETRACTED.  AC RETURNED TO BASE FOR FURTHER INVESTIGATION. FLIGHT SNAG COULD BE DUPLICATED ON GROUND. DURING TROUBLESHOOTING AND REMOVAL OF THE MLG SELECTOR VALVE, IT WAS NOTICED THAT FILTER HAD SEPARATED IN VALVE CAUSING BLOCKAGE. (TC NR 20071219001)
